# SDR 97ZZZX3713

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Rivets Sheared
- Location: V Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT RIVETS WERE SHEARED ON BOTH SIDES OF VERTICAL STABILIZER (WHERE VERTICAL STABILIZER ATTACHED TO EMPENNAGE).  SUBMITTER STATED THIS MAKES SIX AIRPLANES IN FLEET THAT HAVE HAD SOME OR ALL OF THESE RIVETS IN THIS CONDITION.
